I have hypothyroidism I take 125mcgs of levothyroxine I am also on antidepressants my dr. told me it was ok to take them around them same time. I am not so sure b/c I am still tired all the time I have headaches when I wake up . I just had to get Rx glasses b/c my vision went bad when before I didn't wear any glasses. I have pain on my spine in the upper region I have puked and I feel dizzy a lot. I noticed where my thyroid is located it looks swollen and my mom noticed it right away that it was prominently sticking out , could all my problems be from my thyroid being low or high because of another rx interaction????
I also have diarrhea and numbness in my arms when I wake up and I never had that before its every morning and it drives me nuts its like I have to jump start my body can anybody offer in help or comments ..please I was Dx with hypothyroidism when I was 12 and never had such odd and annoying symptoms
It sounds to me like you are having symptoms from your antidepressant....I think I would talk to your Dr about this. There are many different types and kinds so maybe there is a better option for you.
When was the last time you had your thyroid labs done? Do you remember what they were?
Also the rule of thumb is to never take anything else at the same time as your thyroid meds......always at least a 2 hr window. Iron and calcium needs to be taken hours away from thyroid meds....as it interferes with absorption of your meds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.